# SDR YENA201901170030

- Difficulty date: January 17, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 52,518 hours, 18,694 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1806, BNA-BOS. ODOR PRESENT DESCENDING TO 10000 FT. SMELLED INITIALLY LIKE SOMETHING BURNING THEN BECAME A SMELL LIKE  A VOLATILE FLUID. ODOR DISSIPATED AFTER LANDING IN ATL; PER INFO NOTICE 2017-T015D DETERMINED TO BE LEVEL 1 ODOR EVENT. WALK TRHOUG CABIN WITH BOTH PACKS RUNNING. NO OTHER DEFECTS NOTICED. A/C OK TO CONTINUE.
